MathSciNet Relay Station
MathSciNet bibliographic data
MR870786 (87m:47122) 47H10 (47H09)
Chidume, C. E. Iterative approximation of fixed points of Lipschitzian strictly pseudocontractive mappings. Proc. Amer. Math. Soc. 99 (1987), no. 2, 283–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement